Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Burning sensation in chest, muscle pain, loss of appetite. Tried pepcid, tums. Cure?

Hello, I have a burning feeling in my chest . My muscles hurt all the time. And the burning in constant it. The only thing I can compare it to is heart burn but it hurts much more and it never stops burning. My apitite is down. Can you please tell me something to help me. I have tried Pepcid , Tums everything I would normally take nothing is helping. I am becoming irritable.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Cassandra,
Thanks for writing your query.

Burning sensation in chest is commonly due to increased acid secretion in the stomach and its reflux in the esophagus.

You can take antacid like Omeprazole 20 mg along with Domperidone 10 mg early in the morning. This will help in relief of your symptoms. Taking two table spoons of antacid gel after meals will be beneficial as it forms a protective layer over the damaged mucosa of the stomach. Take medicines after getting yourself examined by your doctor.

Follow some precautions like :-
1. Avoid spicy and oily foods
2. Donot miss a meal
3. Avoid emotional/mental stress
4. Donot smoke and donot take alcohol
5. Avoid self medication especially with pain killers and steroids
6. Drink plenty of pure filtered water

If the problem persists get an ECG and Endoscopy done.

I hope this is helpful to you.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor